An operator extension of Cartwright-field inequality

[img]
Preview
JMA.pdf - Published Version (331kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Alfakhr, MT, Omidvar, ME and Moradi, HR (2017) An operator extension of Cartwright-field inequality. Journal of Mathematical Analysis, 8 (6). 64 - 73. ISSN 2217-3412

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36641
Official URL http://185.67.178.74/ilirias/jma/repository/docs/J...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords operator inequalities; self-adjoint operators; positive linear map; Hölder-McCarthy inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login